# SDR DHL9871734C

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 69179012
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 8 SLAT OUTBD SLAT ATTACH ANGLE CRACKED.  REPLACED ANGLE PER SRM 51-10-1, N/R 2088.
